# SDR DL72K961612

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1.5 INCH CRACK IN THE AFT GUSSET AND FWD TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1263.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08 WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS REPLACEMENT DOES NOT TERMINATE THE REPETITIVE INSPECTION REQUIREMENTS.  TERMINATING ACTION WILL BE PROVIDED BY EO 4-61071-3.
